MBI Publications

MBI Publications for RONGHUA Pan (4)

  • D. Li, R. Pan and K. Zhao
    Quantitative decay of a hybrid type chemotaxis model with large data
    (In Preparation)

    Abstract

  • T. Li, K. Zhao, R. Pan and R. Pan
    Global dynamics of a chemotaxis model on bounded
    SIAM Journal on Applied Mathematics (2012)

    Abstract

    We prove global existence and qualitative behavior of classical solutions for
    a hyperbolic-parabolic system describing chemotaxis on bounded domains. It is shown
    that classical solutions to the initial-boundary value problem of the one-dimensional
    model exist globally in time for large initial data and the solutions converge to constant
    equilibrium states exponentially in time, which rigorously demonstrates the collapsing of
    cell populations in chemotaxis. Moreover, similar results are established for the multi-
    dimensional model when the initial data are small.
  • M. Lai, R. Pan, K. Zhao and .
    Initial boundary value problem for 2D viscous Boussi- nesq equations
    Rational Mechanics and AnalysisVol. 199 (2012) pp. 739-760

    Abstract

    We study the initial boundary value problem of 2D viscous Boussinesq equations

    over a bounded domain with smooth boundary. We show that the equations have

    a unique classical solution for H3 initial data and no-slip boundary condition. In

    addition, we show that the kinetic energy is uniformly bounded in time.
  • T. Li, R. Pan and K. Zhao
    Global dynamics of a chemotaxis model on bounded domains with large data
    SIAM Journal on Applied MathematicsVol. 72 No. 1 (2012)

    Abstract

View Publications By